I switched from 20 mg of Prozac to 60 mg of Cymbalta about a year ago .I've been taking 60 mg of Cymbalta every other day for a couple of weeks and now I have not taken it for about five days as I want to be done with this drug. I'm suffering major withdrawal pains and wondering How much longer it will be?
You probably should do a gradual step down. Going cold turkey does not guarantee a faster out. There are so many withdrawal effects and some are popping up after 6 weeks step down and adding another morning dose of ( Amitriptlyne ) I take 75mg at night, they help pain and help me sleep almost all night. I cannot take any opioid or nerve pain med.. I am now having the horrible skin attack. My arms look like they are 90 years old. Huge red spots, red pinpricks, scars from red spots, brown spots every where.
Everyone is different and I do have a metabolize problem with meds. Cymbalta is a hateful med. I am still having crying days. They say the withdrawal is worse and longer than heroin. You can stay at a step for awile to get you brain used to that level, then go down another step. A pharmacist can give you info.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2015 • 4 answers
Posted 2 Feb 2016 • 2 answers
Posted 28 Mar 2016 • 1 answer
Has anyone had success with taking Prozac to help ease withdrawal symptoms from Cymbalta? If so, how
Posted 9 Sep 2016 • 2 answers
Posted 27 Oct 2016 • 1 answer